MathSciNet Relay Station
MathSciNet bibliographic data
MR1036990 (91f:32032) 32J15 (32J20 32L25 53C25)
Poon, Y. S. Twistor spaces with meromorphic functions. Proc. Amer. Math. Soc. 111 (1991), no. 2, 331–338.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement